# SDR UHLA2012072800248

- Difficulty date: July 28, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 22,124 hours, 13,862 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SIDESTAY LOWER PIN DAMAGED.  NEW LEFT MLG SIDESTAY LOWER PIN INSTALLED WITH NEW MLG SHOCK STRUT.
